Israel Journal of Mathematics

, Volume 154, Issue 1, pp 209–220

A complete C-space whose square is strongly infinite-dimensional

  • Jan Van Mill
  • Roman Pol

DOI: 10.1007/BF02773606

Cite this article as:
Van Mill, J. & Pol, R. Isr. J. Math. (2006) 154: 209. doi:10.1007/BF02773606


We construct a hereditarily disconnected, complete C-space whose square is strongly infinite-dimensional, and a totally disconnected C-space which is not countable-dimensional (this space is not complete).

Copyright information

© The Hebrew University 2006

Authors and Affiliations

  • Jan Van Mill
    • 1
  • Roman Pol
    • 2
  1. 1.Faculteit Exacte Wetenschappen, Afdeling WiskundeVrije Universiteit DeAmsterdamThe Netherlands
  2. 2.Institute of MathematicsUniversity of WarsawWarszawaPoland